Originally Posted by ravenstorm
How long were you on the remeron? Did it work for you? Did you gain weight? Have you asked your doctor if there is anything you can do to minimize the withdrawal?
I feel for you. I went through horrible withdrawal from paxil.
I was on the Remeron for 9 months and weaned down to 7 mg from 45mg , and then Quit, Is been a week now since i have quit to nothing and the sleepness is slowly going away but its the terrible "Brain zaps" and vomiting (usually in the evenings) , the Zaps are horrific and used to last for an hour but now they are down to about 25 minutes.
Somebody on here once said"Its your brain getting its normal chemicals back" which in her case she kept thinking everytime it happened.
I take a bit of Diazepham which seems to ease it but i dont want to over do it.
My Doc only gave me a 30% chance of it working and me being totally of meds but i had to give it a go as i felt no worse weaning off, but as soon as i took that last step to nothing the "Zaps started and its like being in hell !
The doc has suggestted Dosulepin or Loferepramine or failing that Sertraline if the withdrawal does not work.
But i dont know how long to continue until i think of taking one of these, these "Zaps" are horrific but i feel a week surely is not enough.
How long did the withdrawal take for you of Paxil and when did you "REALLY" no you had cracked it?
If you went through this i feel for you to.